Reference : Closantel Intoxication in a Dog
Scientific journals : Article
Life sciences : Veterinary medicine & animal health
http://hdl.handle.net/2268/104886
Closantel Intoxication in a Dog
English
Mc Entee, Kathleen mailto [Université de Liège - ULg > Département clinique des animaux de compagnie et des équidés > Sémiologie et clinique médicale des petits animaux >]
Grauwels, Magda mailto [Université de Liège - ULg > Département clinique des animaux de compagnie et des équidés > Département clinique des animaux de compagnie et des équidés >]
Clercx, Cécile mailto [Université de Liège - ULg > Département clinique des animaux de compagnie et des équidés > Pathologie médicale des petits animaux >]
Henroteaux, Marc mailto [Université de Liège - ULg > Département clinique des animaux de compagnie et des équidés > Département clinique des animaux de compagnie et des équidés >]
Jun-1995
Veterinary and Human Toxicology
37
3
234-6
Yes (verified by ORBi)
International
0145-6296
[en] A case of overdosage with closantel, a salicynalide derivative, in a dog is described. The dog received 6 times the recommended dosage. Closantel induced optic neuritis, retinal degeneration, partial deafness, hepatotoxicosis and myopathy. Only the blindness was irreversible. The therapy included albumin administration to reduce the acute toxicity of closantel.
Researchers ; Professionals
http://hdl.handle.net/2268/104886

There is no file associated with this reference.

Bookmark and Share SFX Query

All documents in ORBi are protected by a user license.